# SDR 2006UALA01543

- Difficulty date: August 7, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 42,171 hours, 15,126 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL GEAR DOWN AND LOCKED BUT -LG DOORS NOT CLOSED- ECAM AND THEN LGCIU 1 AND 2 FAIL MESSAGES.  REPLACED LGCIU 1.
